MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB LEKSELL GAMMAPLAN; RADIONUCLIDE RT TREATMENT PLANNING SYSTEM

ELEKTA SOLUTIONS AB LEKSELL GAMMAPLAN; RADIONUCLIDE RT TREATMENT PLANNING SYSTEM
Lot Number 11.4.2
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported an issue with the cbct system during co-registration where sometimes the images do not appear after acquisition, or are getting assigned to the wrong patient.
 
Additional Manufacturer Narrative
H11 updated: the customer reported an issue with the cbct system during co-registration where sometimes the images do not appear after acquisition, or are getting assigned to the wrong patient.An investigation was attempted by conducting an evaluation of the product and the reported information.The issue could not be reproduced and it has not recurred at the customer site.Attempts to obtain additional information from the customer were unsuccessful.The gamma knife log file analysis does not show any irregularities concerning the cbct image creation.The logfile clearly indicates that the cbct images have been reconstructed and shown.However, other hardware related problems may play a role here which would not be detected by log file analysis.Hardware related problems would be expected to have more significant impact than indicated by the customer.Regarding the issue with the cbct images being connected to the incorrect patient, this has not been possible to confirm in the logfiles.No indications of anything irregular have been found.The log file analysis indicate that the system is working as intended.It has not been possible to establish the root cause.The risk of cbct images being connected to the wrong patient is a well-known risk with multiple mitigations in place.There are no indications from the log files that the mitigations have failed or even been activated.The existing risks are deemed adequately mitigated.Since the cbct functionality was released to customers in 2015 no cases of cbct images being connected to the wrong patient examination in lgp have been reported.Based on available information, there was no mistreatment.

Brand Name
LEKSELL GAMMAPLAN
Common Device Name
RADIONUCLIDE RT TREATMENT PLANNING SYSTEM
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 11368
SW   11368
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key23664380
Report Number3015232217-2025-00073
Device Sequence Number10282957
Product Code IWB
UDI-Device Identifier07340201502136
UDI-Public07340201502136
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K232854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number11.4.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown